# SDR AALA202505127648

- Difficulty date: May 1, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 76,300 hours, 35,909 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW 14F WINDOW SHADE STUCK IN THE CLOSED POSITION. **SUPPLEMENTAL REPORT FOR SDR AALA202505057648.** (CLOSED)** MAINTENANCE REPLACED BLIND AT 14F IAW AMM 25-23-43. OPS CHECK GOOD,.
